MathSciNet Relay Station
MathSciNet bibliographic data
MR2530953 (2010d:15024) 15A24 (15A42 34A34 34C11 49N10 49N70 93B40)
Davies, Richard; Shi, Peng; Wiltshire, Ron Upper solution bounds of the continuous and discrete coupled algebraic Riccati equations. Automatica J. IFAC 44 (2008), no. 4, 1088–1096.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement